It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Rosacea Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-10-2009, 10:33 AM   #1
Junior Member
(female)
 
Join Date: Jan 2009
Location: Ohio
Posts: 16
krbuerg HB User
This is weird...

I was wondering if any of you have a constant red face? Mine has gotten increasingly red over the years and in the last year there have been times that I feel like my head will pop off from being so hot. Most of the time, my face just feels like there is a sunburn.
I haven't been dx MS, but truly I do not know what else can be causing all of this. And yes, I have been tested for several autoimmune diseases and a brain MRI have all come back negative. I do have Crohn's and always thought the face pain was due to the steroids. But, I have been off them for quite some time and can't understand why the face stuff isn't disappearing??

 
Old 03-10-2009, 10:40 AM   #2
Facilitator
(male)
 
Join Date: Sep 2007
Location: Kansas, USA
Posts: 8,394
MSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB User
Re: This is weird...

I have not experienced any red-face instances. Have you discussed this with your prescribing doctor?
__________________
MS diagnosed since October 3, 1982
MS onset circa 1977
Proud to be MED FREE!
Eternally blessed and eternally optimistic!<><

 
Sponsors Lightbulb
   
Old 03-10-2009, 10:48 AM   #3
Junior Member
(female)
 
Join Date: Jan 2009
Location: Ohio
Posts: 16
krbuerg HB User
Re: This is weird...

Oh yes! He shrugs his shoulders. I went to a dermatologist thinking it was rosacea and he said that it wasn't. Then, I thought it looked like the butterfly lupus rash and the rheum said that it wasn't that either. Who knows...

 
Old 03-10-2009, 11:05 AM   #4
Facilitator
(male)
 
Join Date: Sep 2007
Location: Kansas, USA
Posts: 8,394
MSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB User
Re: This is weird...

The prescribing doctor should be doing more than shrugging. You might inquire with the drug manufacturer or even changing doctors (my opinion). You might even inquire about stopping the meds to see if this is the cause (you would have to know how long it takes for the drug to clear your system). i would think that the drug manufacturer would be able to assist or even the FDA.
__________________
MS diagnosed since October 3, 1982
MS onset circa 1977
Proud to be MED FREE!
Eternally blessed and eternally optimistic!<><

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Effexor - any help on this drug is appreciated. chesapeake girl Depression 14 02-04-2012 08:38 PM
Weird vein. Johnny17 Men's Health 1 04-22-2010 09:30 AM
Anyone else have weird nights like this?? LonelyTraveler Anxiety 4 08-22-2005 07:48 PM
Weird sensations-is this anxiety? crazygirl77 Anxiety 8 06-21-2005 02:37 PM
Knee pain, I'm scared it's osteoarthritis..anyone know about this? trezeguet Arthritis 3 04-13-2004 05:37 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



xdenielx (2), downtownoffice1 (2), desertdiabetic (1), skullknight10 (1), alpinemeadow (1), LPZ (1)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!